Existence of Equilibria in a Basic Tax-competition Model
Abderrahmane Ziad and
T. Bayindir-Upmann
Post-Print from HAL
Keywords: Tax-competition model; equilibria (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (28)
Published in Regional Science and Urban Economics, 2005, 35 (1), pp.1-22
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Existence of equilibria in a basic tax-competition model (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00068854
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().